# SDR DXTA2011100404742

- Difficulty date: October 4, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N720QS
- Make and model: Gulstm 200
- Aircraft serial: 085
- Aircraft time: 6,064 hours, 3,723 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Chafed
- Location: Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

APPROX 30 MIN FROM DESTINATION, NOTED LT ENGINE FIRE WARNING LIGHT DIMLY ILLUMINATED.  ALL ENGINE PARAMETERS WERE NORMAL, REDUCING THRUST LEVER ON AFFECTED SIDE, NO CHANGE.  PERFORMED INSPECTION OF FIRE LOOP ZONE 1. FOUND LOOP CHAFING ON GEARBOX, NO DAMAGE OR DEFECTS NOTED ON LOOP, REPOSITIONED LOOP AND PERFORMED OPS CHECK WITH NO DEFECTS NOTED. REF MM 26-10-00 AND WIRE DIAGRAM- 26-20-11.
